Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Classification of $AEA$ formulas by letter atoms

Authors: Burton Dreben, A. S. Kahr and Hao Wang
Journal: Bull. Amer. Math. Soc. 68 (1962), 528-532
MathSciNet review: 0169778
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Burton Dreben, Solvable Surańyi subclasses: An introduction to the Herbrand theory, Annals of the Harvard Computation Laboratory (1962). MR 218230
  • 2. A. S. Kahr, Edward F. Moore, and Hao Wang, Entscheidungsproblem reduced to the AEA case, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 365-377. MR 169777

Additional Information